# SDR 04FDEA00984

- Difficulty date: April 16, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strip
- Condition: Torn
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 5531 CHAFE STRIP IS TORN.  REMOVED AND REPLACED STRIP IAW SRM 51-30-2 AT MAE.  FABBED FROM 301-25 .012SS BATCH 000705488.
